# SDR ASOA201101924

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 275 FRAME CORRODED AT S29R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURE UT-3.  MINIMUM MATERIAL REMAINING IS .048.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-21-06-101-002-A01.   RESTORED SURFACE FINISH IAW SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01, AND 51-42-06-001-001-A01.
